# SDR A6WA201308014026

- Difficulty date: July 30, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 23,535 hours, 22,732 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB & MACH TRIM DISENGAGED IN FLT C/W QRH UNABLE TO RE-ENGAGE EITHER STAB TRIM CHANNEL( WOULD RE-ENGAGE BUT WOULD DIS-ENGAGE WHEN TRIM WAS MOVED) BTMS 8,7,6,6. HSTCU WAS SIEZED R&R HSTCU PER AMM 27-41-01-04.
